# SDR SWAA013404

- Difficulty date: December 26, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 49,579 hours, 48,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 6555797
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER GEAR RETRACTION, LT RED MLG LIGHT ILLUMINATED.  REMOVED AND REPLACED LT MLG UPLOCK SENSOR PER MM.
